Alert archive / Maine / Wind Advisories in 2007

Wind Advisory 8, NWS Caribou, ME

November 15, 2007Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Nov 15, 2007, 3:25 AM EST for Hancock County, Washington County, Maine. It took effect at Nov 15, 2007, 4:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2007, 3:25 AM EST (08:25 UTC)
In effect from
Nov 15, 2007, 4:00 PM EST
Expired
Nov 16, 2007, 4:05 AM EST
In force
12 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 150825
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
325 AM EST THU NOV 15 2007

...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWN EAST COAST...

.LOW PRESSURE IS EXPECTED TO DEVELOP OVER SOUTHERN NEW ENGLAND
AND INTENSIFY WHILE TRACKING TOWARD NORTHERN NEW ENGLAND TODAY AND
TONIGHT.

MEZ030-151700-
/O.UPG.KCAR.HW.A.0007.071116T0100Z-071116T0900Z/
/O.NEW.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/
COASTAL WASHINGTON-
INCLUDING THE CITIES OF...EASTPORT...MACHIAS...CHERRYFIELD
325 AM EST THU NOV 15 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE
TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY
BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ029-151700-
/O.NEW.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/
COASTAL HANCOCK-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL
325 AM EST THU NOV 15 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EST
FRIDAY. 

SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE
TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY
BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

LULOFS
4 follow-up statements
000 
WWUS71 KCAR 151653
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1153 AM EST THU NOV 15 2007

...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWN EAST COAST...

.LOW PRESSURE IS EXPECTED TO DEVELOP OVER SOUTHERN NEW ENGLAND
AND INTENSIFY WHILE TRACKING TOWARD NORTHERN NEW ENGLAND TODAY
AND TONIGHT.

MEZ029-030-160100-
/O.CON.KCAR.WI.Y.0008.071116T0100Z-071116T0900Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1153 AM EST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
EST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
EST FRIDAY. 

SOUTHERLY WINDS GUSTING TO 40 MPH COULD LEAD TO MINOR WIND DAMAGE
TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER
TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

KHW
000 
WWUS71 KCAR 151929
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
229 PM EST THU NOV 15 2007

...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWNEAST COAST THIS
AFTERNOON THROUGH TONIGHT...

.DEEPENING LOW PRESSURE WILL LIFT NORTHEAST FROM EASTERN NEW
ENGLAND ACROSS SOUTHEAST MAINE TONIGHT AND INTO THE MOUTH OF THE
SAINT LAWRENCE BY LATE FRIDAY AFTERNOON. THIS SYSTEM WILL BRING BRISK
AND GUSTY SOUTH TO SOUTHEAST WINDS TO DOWNEAST COASTAL AREAS THIS
AFTERNOON THROUGH LATE TONIGHT.

MEZ029-030-160330-
/O.EXT.KCAR.WI.Y.0008.071115T2100Z-071116T1200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
229 PM EST THU NOV 15 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. 

SOUTHERLY WINDS GUSTING TO OVER 40 MPH AT TIMES THIS AFTERNOON AND
TONIGHT COULD LEAD TO MINOR WIND DAMAGE TO SHRUBBERY...TREES...
AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN.
ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

KHW
000 
WWUS71 KCAR 160255
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
955 PM EST THU NOV 15 2007

...STRONG SOUTHERLY WINDS POSSIBLE ALONG THE DOWNEAST COAST 
OVERNIGHT...

.DEEPENING LOW PRESSURE WILL TRACK NORTHEAST ALONG THE MAINE
COAST OVERNIGHT...THEN LIFT TO THE MOUTH OF THE SAINT LAWRENCE BY
LATE FRIDAY AFTERNOON. THIS SYSTEM WILL BRING STRONG AND GUSTY
SOUTH WINDS TO DOWNEAST COASTAL AREAS OVERNIGHT.

MEZ029-030-161000-
/O.CON.KCAR.WI.Y.0008.000000T0000Z-071116T1200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
955 PM EST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45
MPH...WILL CONTINUE ALONG THE DOWNEAST COAST THROUGH THE EARLY
MORNING HOURS. THE WINDS WILL THEN BEGIN TO DIMINISH LATE. THESE
WINDS COULD CAUSE MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE
OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER
OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

NORCROSS
000 
WWUS71 KCAR 160905
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
405 AM EST FRI NOV 16 2007


MEZ029-030-161015-
/O.CAN.KCAR.WI.Y.0008.000000T0000Z-071116T1200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
405 AM EST FRI NOV 16 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

THE STRONGEST WINDS ASSOCIATED WITH INTENSE LOW PRESSURE OFF THE
DOWNEAST MAINE COAST HAS SHIFTED EAST INTO NEW BRUNSWICK. AS A
RESULT...THE WIND ADVISORY HAS BEEN CANCELLED.

AS THE STORM LIFTS THROUGH NEW BRUNSWICK...GUSTY WEST WINDS WILL
DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.
HOWEVER...DAMAGING WINDS ARE NOT EXPECTED.

$$

FITZSIMMONS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 14, 4:00 PM EST, 11 hours 25 minutes earlier.

Area forecast discussion, Nov 14, 4:00 PM EST, 11 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
400 PM EST WED NOV 14 2007

.SYNOPSIS...
LOW PRESSURE WILL BEGIN TO TAKE SHAPE OVER SOUTHERN NEW ENGLAND
LATE TONIGHT AND WILL INTENSIFY AS IT TRACKS NORTHEAST ACROSS
THE STATE THURSDAY INTO THURSDAY NIGHT. THE LOW IS EXPECTED TO
LIFT NORTH OF THE STATE FRIDAY AND SATURDAY.
&&

.NEAR TERM /THROUGH THURSDAY/...
MAIN FOCUS THIS GO AROUND WILL BE THE TEMPS AND QPF FOR THURSDAY.
U TRACK OF THE SFC LOW WILL BE KEY FOR QPF. LATEST 12Z GFS NOW
FURTHER WEST MOVING THE LOW INTO SOUTHERN MAINE NEAR KPWM BY 00Z
WHILE THE 09Z SREF HAS THE LOW E OF KWVL. A BLEND OF THE 12Z GFS &
09Z SREF WAS USED MAINLY FOR THE POPS. A BLEND OF THE NAM12 AND
12Z GFS MOS WAS USED FOR THE TEMPS AND WINDS.

TEMPERATURES WILL FALL BACK INTO THE UPPER 30S FAR NORTHWESTERN
MAINE WHILE THE REST OF THE CWA WILL SEE MINS TONIGHT DROP OFF INTO
THE 40S AND LEVEL OFF AFTER 06Z. MET MOS PUSHING MAXES INTO THE 50S
WHILE THE GFS MOS WAS GOING MID/UPPER 40S. AS STATED ABV...DECIDED
ON A BLEND WHICH PUTS MAX TEMPS FOR THURSDAY IN THE MID/UPPER 40S
NORTH W/AROUND 50 CENTRAL AND DOWNEAST. SOUTHERLY WINDS WILL HALT
TEMPERATURE PROGRESSION DOWNEAST AND THE COAST INITIALLY UNTIL THE
WAA FROM 925-850 WORKS DOWN TO THE SFC.

BACKED OFF ON TIMING OF PRECIP TIL AROUND 06Z AND THIS WILL BE
CONFINED MAINLY TO THE WESTERN AND SOUTHERN PORTIONS OF THE CWA AND
THEN PRECIP WILL EXTEND NORTHWARD INTO CENTRAL AND NORTHERN AREAS BY
12Z THURSDAY. POPS WERE RAISED TO 95-100% FOR ALL OF THE CWA BY 15Z
THURSDAY. LATEST HPC QPF GRIDS WERE USED W/AREAL ADJUSTMENTS. JET
DYNAMICS (45-50 KTS) COUPLED NICE THETA INTRUSION OF 335 TO AID IN
HEAVY RAFL ESP ACROSS THE CENTRAL AND NORTHERN AREAS BY THURSDAY
AFTERNOON. LOOKING AT RAFL AMOUNTS 1+ INCHES BY 00Z. WILL ADD
MENTION OF HEAVY RAFL IN THE GRIDS FROM 18Z-00Z.
&&

.SHORT TERM /THURSDAY NIGHT THROUGH SUNDAY NIGHT/...
AS CLOSE AS THE MODELS WERE ON LAST NIGHTS RUN WITH THE LOW
TRACKING EAST OF THE STATE AND SIGNIFICANT SNOW POSSIBLE FOR THE
NORTHWEST ZONES, THEY ARE ALSO IN CLOSE AGREEMENT WITH A MORE
WESTWARD TRACK OF THE LOW AND A MUCH WARMER PROFILE FOR THURSDAY
NIGHT INTO FRIDAY WITH MOST OF THE PRECIP FALLING AS RAIN ACROSS
THE REGION. THE QUESTION IS, IS THIS A TREND OR A BURP IN TODAYS
MODEL RUN? THIS MORNINGS UPPER AIR ANALYSIS INDICATED THAT MODELS
WERE TOO FAR EAST WITH THE COLD SO THIS MAY EXPLAIN THE REASON FOR
A MORE WESTWARD TRACK ON TODAYS RUN. BY THURSDAY EVENING, EXPECT
LOW TO BE CENTERED OVER THE PORTLAND AREA AND THEN SOME MAJOR
DISAGREEMENT ON THE TRACK AFTER THAT. BY FRIDAY MORNING THE MODELS
HAVE THE LOW AS FAR NORTH AS THE GASP PENINSULA (GFS) AND AS FAR
SOUTH AS THE GULF OF MAINE (EUROPEAN). PREFER THE COMPROMISE OF
THE GFS ENSEMBLE AND SREF MODEL WHICH TRACKS THE LOW FROM PORTLAND
THROUGH CENTRAL MAINE (MILLINOCKET AREA) AND THEN INTO NEW
BRUNSWICK AROUND THE HOULTON AREA. FROM THERE THE LOW MOVES NORTH
OF THE GASP PENINSULA. WHAT IS CONSISTENT WITH EVERY MODEL TODAY
IS THAT MOST OF THE QPF FALLS IN THE WARM AIR. AS THE LOW EXITS
THE REGION, COLD AIR WILL WRAP INTO NORTHWEST SECTIONS CHANGING
RAIN TO SNOW BEFORE DAYBREAK FRIDAY. ECMWF STILL INDICATING AN
INCH OF QPF IN THE WRAP ACROSS THE NORTH BUT THIS APPEARS TO BE
OVERDONE COMPARE WITH THE REMAINDER OF THE MODELS. DECIDED TO USE
A BLEND OF THE QPF USING HPC, SREF, NAM, AND GFS. WITH THAT SAID
WILL DROP THE WATCH FOR ZONE 2 BUT STILL KEEP IT OUT FOR ZONES 1,3
AND 4 JUST IN CASE NEXT RUN INDICATES A PUSH TO THE EAST ALLOWING
FOR A QUICKER CHANGEOVER THERE. HOWEVER, IF TONIGHTS RUN
INDICATES THE MORE WESTWARD TRACK TO CONTINUE MAY NEED TO DROP
WATCH FOR NORTHWEST ZONES ALSO.

THE BIGGEST IMPACT MAY BE ACROSS NORTHEAST AROOSTOOK COUNTY WHERE
UP TO 2 INCHES OF RAIN ARE POSSILBE THURSDAY AND THURSDAY NIGHT.
THIS RAINFALL FOLLOWING BEHIND THE 2 INCHES OF RAIN THAT FELL ABOUT
10 DAYS AGO MAY PRODUCE SOME HYDOR CONCERNS.

BOTH GFS AND NAM INDICATING 50-70 KT LOW LEVEL JET TO NOSE INTO
COASTAL WASHINGTON COUNTY THURSDAY NIGHT SO WILL ISSUE HIGH WIND
WATCH THERE FOR THURSDAY NIGHT. WINDS MAY STAY JUST BELOW WARNING
CRITERIA BUT FEEL IMPACT OF POSSIBLE DOWNED LIMBS AND TREES WITH
SOME POSSIBLE POWER OUTAGES ESPECIALLY ALONG THE IMMEDIATE
COASTLINE AND THE OUTER ISLANDS.

BRISK START TO THE DAY ON SATURDAY MAINLY ACROSS NORTHERN SECTIONS BUT
WINDS WILL DIMINISH FROM SOUTH TO NORTH AS LOW PRESSURE QUICKLY
MOVES NORTH OF THE STATE. HIGH PRESSURE OVER QUEBEC WILL BUILD
ACROSS THE STATE ON SUNDAY. BOTH GFS AND ECMWF INDICATE NEXT LOW
PRESSURE WILL STAY WELL SOUTH OF THE GULF OF MAINE SUNDAY NIGHT.
&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LONG RANGE MODELS SHOW A HIGH PRESSURE RIDGE DOMINATING THE
WEATHER FOR THE REGION THROUGH TO THE END OF THE EXTENDED PERIOD.
&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: STARTED ALL SITES OUT VFR AND THEN BRING THEM DOWN TO
MVFR BY 03Z USING THE SREF PLOTS AS STRATOCU DECK (1500-2000 FT)
WORKS IN. DECIDED TO GO IFR BLO 1000 FT FOR ALL SITES BY 06Z AND
KEEP THE NORTHERN TAFS SITES THERE THROUGH THURSDAY. PUSHED BGR AND
BHB UP INTO MVFR CIGS AT 15Z. IFR FOR ALL LOCATIONS IN RAIN AND
FOG THURSDAY NIGHT AS LOW TRACKS ACROSS THE STATE. CONDITIONS WILL
SLOWLY IMPROVE FROM SOUTH TO NORTH FRIDAY INTO SATURDAY AS LOW
PRESSURE MOVES NORTH OF THE STATE. VFR CONDITIONS SATURDAY
THROUGH MONDAY AS HIGH PRESSURE BUILDS ACROSS NEW ENGLAND.
&&

.MARINE...
NEAR TERM: SCA WAS EXTENDED TO THURSDAY NIGHT USING A BLEND OF THE
NAM12 AND 12Z GMOS. WINDS WILL LET UP TONIGHT AS WE WILL BE IN
TRANSITION FROM THE HIGH TO THE EAST AND THE DEVELOPING LOW TO THE
S. WINDS WILL INCREASE FROM THE SOUTH ON THU AS THE LOW BEGINS TO
MOVE N AND PRES GRADIENT TIGHTENS. 15-20 KT TONIGHT GOING TO 20-25
KT BY THU AFTERNOON. SEAS WILL BE THE THING TO RESPOND INITIALLY AS
THEY WILL APCH BY LATE TONIGHT AND CONTINUE TO BUILD ON THU. WNAWAVE
WAS USED AS IT WAS RUNNING WELL PER 18Z OBS.

SHORT TERM: SOUTHERLY WINDS TO INCREASE IN ADVANCE OF LOW THURSDAY
NIGHT TO POSSIBLE STRONG SCA OR MINIMAL GALE. PREFERRED THE GFS
ENSEMBLE TRACK SO USED A BLEND OF THE GFS AND GMOS FOR WINDS. AS
LOW TRACKS NORTH OF THE WATERS EARLY FRIDAY WINDS WILL DIMINISH
AND SWITCH TO THE WEST AS COLD FRONT CROSS THE WATERS. BRISK NW
FLOW BEHIND THE LOW MAY PRODUCE SCA CONDITIONS LATER FRIDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY
     AFTERNOON FOR MEZ001-003-004.
     HIGH WIND WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR MEZ030.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ050>052.

&&

NEAR TERM...HEWITT
SHORT TERM...FOSTER
LONG TERM...NORTON
AVIATION...HEWITT
MARINE...HEWITT/FOSTER
Hazardous weather outlook, Nov 14, 3:55 PM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
355 PM EST WED NOV 14 2007

MEZ002-005-006-010-011-015>017-029-031-032-152100-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
355 PM EST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN IS EXPECTED ON THURSDAY INTO EARLY FRIDAY WITH THE POTENTIAL
FOR UP TO 2 INCHES OF RAINFALL. THE RAIN COULD CHANGE OVER TO A
BRIEF PERIOD OF SNOW ON FRIDAY ACROSS NORTHERN AREAS BEFORE ENDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO FRIDAY.

MEZ001-003-004-152100-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
355 PM EST WED NOV 14 2007

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY INTO FRIDAY.

MEZ030-152100-
COASTAL WASHINGTON-
355 PM EST WED NOV 14 2007

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY THROUGH FRIDAY.

ANZ050>052-152100-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
355 PM EST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 2:29 PM ESTSnow AdvisoryCARAroostook, Piscataquis, Somerset25 hr

Nearby

Wind Advisories in Maine, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.